# SDR SWAA2017111317712

- Difficulty date: November 7, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 48,200 hours, 28,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER EMERGENCY EXIT SIGN LOOSE.    R & R THE SIGN ASSEMBLY IAW MM.
